# SDR ASAA2013082695884

- Difficulty date: August 26, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 21,583 hours, 6,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ROW 17, EMERGENCY LIGHT COVER FELL OFF.  ACFT GROUNDED.  SECURED COVER.
